# SDR REXA2017121901270

- Difficulty date: December 19, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 22,309 hours, 14,786 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Fwd Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SMOKE FWD LAVATORY WARNING MESSAGE.  FOUND THE CIRCUIT BREAKER OPEN FOR THE LAVATORY FAN, RESET AND CLOSED BREAKER FOR THE LAVATORY FAN. PERFORMED TEST OF THE LAV SMOKE DETECTOR IAW  AMM 26-16-00. OPS CHECKED GOOD. OK FOR SERVICE
